Delay-dependent H-infinity filtering for uncertain time delay nonlinear systems: an LMI approach

Full text for this resource is not available from the Research Repository.

Nguang, S and Shi, Peng (2007) Delay-dependent H-infinity filtering for uncertain time delay nonlinear systems: an LMI approach. IET Control Theory and Applications, 1 (1). pp. 133-140. ISSN 1751-8644


The problem of designing a delay-dependent robust Hinfin filter for time delay Takagi-Sugeno fuzzy models is considered. The purpose is to design delay-dependent Hinfin filters ensuring a prescribed Hinfin performance level for the estimation error, irrespective of the uncertainties and the time delays. Sufficient conditions for the existence of a delay-dependent Hinfin filter are given in terms of linear matrix inequalities. Membership functions' (MFs) structural information is incorporated into the delay-dependent filter design to reduce the conservativeness of neglecting this information. It is shown that incorporating MFs' structural information into the filter design does not lead to bilinear matrix inequalities, as in the control design case. Finally, a numerical example is used to illustrate the effectiveness of the proposed design techniques.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1049/iet-cta:20060133
Official URL
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18805, delay-dependent filter, robust H-infinity, estimation error, linear matrix inequalities, membership functions structural, Takagi Sugeno fuzzy models
Citations in Scopus 50 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login